BibTeX record journals/ijar/LiuW02

download as .bib file

@article{DBLP:journals/ijar/LiuW02,
  author    = {Chao{-}Lin Liu and
               Michael P. Wellman},
  title     = {Evaluation of Bayesian networks with flexible state-space abstraction
               methods},
  journal   = {Int. J. Approx. Reasoning},
  volume    = {30},
  number    = {1},
  pages     = {1--39},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0888-613X(01)00067-6},
  doi       = {10.1016/S0888-613X(01)00067-6},
  timestamp = {Wed, 14 Nov 2018 10:24:06 +0100},
  biburl    = {https://dblp.org/rec/journals/ijar/LiuW02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics